RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 26–31 (Mi ivm9234)  

On the M.V. Zaicev problem for a Noetherian special Lie algebras

A. N. Blagovisnaya, O. A. Pikhtilkova, S. A. Pikhtilkov

Orenburg State University, 13 Pobeda Ave., Orenburg, 460018 Russia

Abstract: We solve M. V. Zaicev's problem in the following sense: any Noetherian semiprime special Lie algebra be an algebra of matrixes over the commutative ring which is the direct sum of fields.

Keywords: Noetherian Lie algebra, special Lie algebra, Martidale's centroid.

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 21–25

Bibliographic databases:

UDC: 512.554
Received: 09.12.2015

Citation: A. N. Blagovisnaya, O. A. Pikhtilkova, S. A. Pikhtilkov, “On the M.V. Zaicev problem for a Noetherian special Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 26–31; Russian Math. (Iz. VUZ), 61:5 (2017), 21–25

Citation in format AMSBIB
\Bibitem{BlaPikPik17}
\by A.~N.~Blagovisnaya, O.~A.~Pikhtilkova, S.~A.~Pikhtilkov
\paper On the M.V.~Zaicev problem for a Noetherian special Lie algebras
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 26--31
\mathnet{http://mi.mathnet.ru/ivm9234}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 21--25
\crossref{https://doi.org/10.3103/S1066369X17050036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018446381}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9234
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:112
    Full text:21
    References:22
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019